Differentiability properties of computable functions : a summary

Pour-El, Marian B. and Richards, Ian: Differentiability properties of computable functions : a summary. Acta cybernetica, (4) 1. pp. 123-125. (1978)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_001_123-125.pdf

Download (767kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1978
Volume: 4
Number: 1
Page Range: pp. 123-125
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 125. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12271

Actions (login required)

View Item View Item